Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 32, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at May 23, 2012, 4:22 AM CDT. It took effect at May 23, 2012, 6:00 AM CDT. It was in force for 70 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2012, 4:22 AM CDT (09:22 UTC)
- In effect from
- May 23, 2012, 6:00 AM CDT
- Expired
- May 26, 2012, 4:09 AM CDT
- In force
- 70 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
499 WHUS74 KBRO 230922 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 422 AM CDT WED MAY 23 2012 ...BREEZY CONDITIONS EXPECTED TODAY... .LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS WILL INTERACT WITH DOMINANT HIGH PRESSURE ACROSS THE GULF...BRINGING BREEZY TO FRESH WINDS ACROSS THE GULF WATERS. WINDS WILL REACH 20 TO 25 KNOTS WITH SEAS SLOWLY INCREASING TO 4 TO 6 FEET. GMZ130-132-135-150-155-170-175-231700- /O.NEW.KBRO.SC.Y.0032.120523T1100Z-120524T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 422 AM CDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS AND WAVES: WINDS WILL INCREASE TO 20 TO 25 KNOTS BY MIDMORNING AND CONTINUE INTO THE EVENING HOURS. SEAS WILL INCREASE TO 4 TO 6 FEET...WITH CHOPPY LAGUNA WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
11 follow-up statements
852 WHUS74 KBRO 231504 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1004 AM CDT WED MAY 23 2012 ...ADVERSE MARINE CONDITIONS EXPECTED TO CONTINUE... .BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE OVER THE TEXAS PANHANDLE...CREATING STRONG WINDS AND ROUGH SEAS FOR THE NEXT COUPLE OF DAYS ALONG THE LOWER TEXAS COAST. GMZ150-155-170-175-240300- /O.EXT.KBRO.SC.Y.0032.000000T0000Z-120525T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1004 AM CDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THURSDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 5 TO 8 FEET ARE LIKELY IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-240300- /O.CON.KBRO.SC.Y.0032.000000T0000Z-120524T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1004 AM CDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR THE LAGUNA MADRE. * WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
480 WHUS74 KBRO 240301 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1001 PM CDT WED MAY 23 2012 ...ADVERSE MARINE CONDITIONS EXPECTED TO CONTINUE... .BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE OVER THE TEXAS PANHANDLE...CREATING STRONG WINDS AND ROUGH SEAS FOR THE NEXT COUPLE OF DAYS ALONG THE LOWER TEXAS COAST. GMZ130-132-135-240415- /O.EXP.KBRO.SC.Y.0032.000000T0000Z-120524T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1001 PM CDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ150-155-170-175-241100- /O.CON.KBRO.SC.Y.0032.000000T0000Z-120525T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1001 PM CDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 5 TO 8 FEET ARE LIKELY IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
622 WHUS74 KBRO 240901 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 401 AM CDT THU MAY 24 2012 ...ADVERSE MARINE CONDITIONS EXPECTED TO CONTINUE... .BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE OVER THE TEXAS PANHANDLE...CREATING STRONG WINDS AND ROUGH SEAS TODAY THROUGH TOMORROW ALONG THE LOWER TEXAS COAST. GMZ130-132-135-241700- /O.EXB.KBRO.SC.Y.0032.120524T1100Z-120525T0200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 401 AM CDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-241700- /O.CON.KBRO.SC.Y.0032.000000T0000Z-120525T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 401 AM CDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 7 TO 10 FEET ARE LIKELY IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
759 WHUS74 KBRO 241516 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1016 AM CDT THU MAY 24 2012 ...ADVERSE MARINE CONDITIONS EXPECTED TO CONTINUE... .BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE OVER THE TEXAS PANHANDLE...CREATING STRONG WINDS AND ROUGH SEAS TODAY THROUGH FRIDAY ALONG THE LOWER TEXAS COAST. GMZ130-132-135-150-155-170-175-242330- /O.NEW.KBRO.SC.Y.0032.120524T1516Z-120525T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1016 AM CDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 7 TO 10 FEET ARE LIKELY IN RESPONSE TO THE STRONG WINDS. * BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
147 WHUS74 KBRO 242318 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 618 PM CDT THU MAY 24 2012 ...ADVERSE MARINE CONDITIONS EXPECTED TO CONTINUE... .BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO INTERACT WITH LOW PRESSURE OVER THE TEXAS PANHANDLE...CREATING STRONG WINDS AND ROUGH SEAS THROUGH FRIDAY MORNING ALONG THE LOWER TEXAS COAST. GMZ130-132-135-150-155-170-175-250730- /O.CON.KBRO.SC.Y.0032.000000T0000Z-120525T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 618 PM CDT THU MAY 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 7 TO 10 FEET. * BAY CONDITIONS: ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
196 WHUS74 KBRO 250650 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 150 AM CDT FRI MAY 25 2012 ...ADVERSE MARINE CONDITIONS EXPECTED TO CONTINUE... .BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO INTERACT WITH LOW PRESSURE OVER THE TEXAS PANHANDLE...CREATING STRONG WINDS AND ROUGH SEAS THROUGH FRIDAY MORNING ALONG THE LOWER TEXAS COAST. GMZ130-132-135-150-155-170-175-251200- /O.CON.KBRO.SC.Y.0032.000000T0000Z-120525T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 150 AM CDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 7 TO 10 FEET. * BAY CONDITIONS: ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
693 WHUS74 KBRO 250909 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 409 AM CDT FRI MAY 25 2012 ...ADVERSE MARINE CONDITIONS TO CONTINUE... .THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE GULF OF MEXICO AND LOW PRESSURE OVER THE TEXAS PANHANDLE TO KEEP STRONGER WINDS AND ROUGH SEAS OVER THE COASTAL WATERS TODAY. THE GRADIENT BEGINS TO RELAX TONIGHT AS THE HIGH MOVES FARTHER EAST. GMZ130-132-135-251830- /O.EXT.KBRO.SC.Y.0032.000000T0000Z-120526T0200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 409 AM CDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * BAY CONDITIONS: ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-251830- /O.EXT.KBRO.SC.Y.0032.000000T0000Z-120526T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 409 AM CDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 6 TO 8 FEET. * BAY CONDITIONS: ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
065 WHUS74 KBRO 251727 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1227 PM CDT FRI MAY 25 2012 ...ADVERSE MARINE CONDITIONS TO CONTINUE... .THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE GULF OF MEXICO AND LOW PRESSURE OVER THE TEXAS PANHANDLE TO KEEP STRONGER WINDS AND ROUGH SEAS OVER THE COASTAL WATERS THE REST OF THE AFTERNOON. THE GRADIENT BEGINS TO RELAX TONIGHT AS THE HIGH MOVES FARTHER NORTHEAST. GMZ130-132-135-260130- /O.CON.KBRO.SC.Y.0032.000000T0000Z-120526T0200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1227 PM CDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * BAY CONDITIONS: ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-260130- /O.CON.KBRO.SC.Y.0032.000000T0000Z-120526T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1227 PM CDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 6 TO 8 FEET. * BAY CONDITIONS: ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
302 WHUS74 KBRO 252114 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 414 PM CDT FRI MAY 25 2012 ...ADVERSE MARINE CONDITIONS TO CONTINUE... .THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE GULF OF MEXICO AND LOW PRESSURE OVER THE TEXAS PANHANDLE TO KEEP STRONGER WINDS AND ROUGH SEAS OVER THE COASTAL WATERS THROUGH EARLY EVENING. THE GRADIENT BEGINS TO RELAX TONIGHT AS THE HIGH MOVES FARTHER NORTHEAST. GMZ130-132-135-260200- /O.CON.KBRO.SC.Y.0032.000000T0000Z-120526T0200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 414 PM CDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * BAY CONDITIONS: ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-260515- /O.CON.KBRO.SC.Y.0032.000000T0000Z-120526T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 414 PM CDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 6 TO 8 FEET. * BAY CONDITIONS: ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
639 WHUS74 KBRO 260217 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 917 PM CDT FRI MAY 25 2012 ...ADVERSE MARINE CONDITIONS TO CONTINUE... .THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE GULF OF MEXICO AND LOW PRESSURE OVER THE TEXAS PANHANDLE TO KEEP STRONGER WINDS AND ROUGH SEAS OVER THE COASTAL WATERS THROUGH THE EVENING HOURS. AS WINDS SUBSIDE ROUGH SEAS WILL REMAIN IN PLACE THROUGH THE EARLY MORNING ALONG THE LOWER TEXAS COAST. GMZ130-132-135-260330- /O.EXP.KBRO.SC.Y.0032.000000T0000Z-120526T0200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 917 PM CDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ150-155-170-175-261030- /O.CON.KBRO.SC.Y.0032.000000T0000Z-120526T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 917 PM CDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS: WINDS OF 20 KNOTS WILL GRADUALLY DECREASE THROUGH THE EVENING. * WAVES: SEAS OF 6 TO 8 FEET NEARSHORE...AND 8 TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
864 WHUS74 KBRO 260909 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 409 AM CDT SAT MAY 26 2012 ...MARINE CONDITIONS SLOWLY IMPROVING... .WINDS AND SEAS HAVE LOWERED OVERNIGHT AS THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE GULF OF MEXICO AND AND LOWER PRESSURE OVER THE PLAIN STATES CONTINUES TO WEEKEND. GMZ150-155-170-175-261015- /O.CAN.KBRO.SC.Y.0032.000000T0000Z-120526T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 409 AM CDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS OF 15 TO 20 KNOTS AND SEAS OF 4 TO 6 FEET ARE EXPECTED TODAY. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at May 23, 3:51 AM CDT, 31 minutes earlier.
Area forecast discussion, May 23, 3:51 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
351 AM CDT WED MAY 23 2012
.SHORT TERM /TODAY THROUGH THURSDAY/...MIDLEVEL RIDGING GRADUALLY
BUILDS OVERHEAD IN RESPONSE TO BUCKLING OF THE WEAK SOUTHERN STREAM
JET ACROSS THE SOUTHEASTERN US. THIS WILL ONLY FURTHER STRENGTHEN
THE CAPPING INVERSION AREAWIDE...KEEPING SKIES MOSTLY SUNNY. RIDGE
WILL INCREASE COMPRESSIONAL HEATING...PUSHING TEMPS UP A COUPLE MORE
DEGREES TODAY AND TOMORROW. AREAS FROM RIO GRANDE CITY NORTHWEST
ALONG THE RIVER TO LAREDO WILL SEE TEMPS REACH 100 DEGREES THIS
AFTERNOON. CURRENTLY A BRISK SOUTHEASTERLY LLVL JET IS RACING
OVERHEAD...WITH THE CORE AROUND 3000 FEET AT 45 KNOTS. WITH CLEAR
SKIES...THIS CORE SHOULD HAVE NO TROUBLE MIXING TO THE SFC
TODAY...SO HAVE PUSHED WINDS UP TO 20 TO 25 KNOTS WITH GUSTS NEARING
30 DURING THE AFTERNOON. RH VALUES WILL REMAIN ABOVE 25
PERCENT...WHILE FUEL DRYNESS REMAIN NEAR TO ABOVE
NORMAL...MINIMIZING FIRE WEATHER RISKS FOR THE TIME BEING. WINDS
WILL DECOUPLE OVERNIGHT...BUT THE JET WILL BE A BIT LOWER...SO THE
GUSTY SOUTHEAST FLOW WILL CONTINUE OVERNIGHT INTO THE DAY TOMORROW.
WINDS AGAIN RUNNING 20 TO 25 KNOTS WITH HIGHER GUSTS CAN BE
EXPECTED.
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...THE DEPARTURE OF ONE
TROUGH LEADS TO A STRONGER TROUGH MOVING INTO THE PACIFIC NW AND
NORTHERN CALIFORNIA. IN RESPONSE HIGH PRESSURE BUILDS SPREADING
FROM NORTHEAST MEXICO TO THE OHIO VALLEY. THIS RIDGE WILL BRING
EARLY SUMMER CONDITIONS WITH A GRADUAL INCREASE IN GULF MOISTURE
LEADING TO A SMALL CHANCE OF SEA BREEZE SHOWERS OVER THE LATTER
TWO DAYS OF THE HOLIDAY WEEKEND.
MODELS IN GOOD AGREEMENT IN THE EVOLVING WEST COAST TROUGH EASTERN
RIDGE PATTERN. AS THE RIDGE BUILDS TO THE EAST THIS OPENS THE DOOR
TO AN INCREASE IN GULF MOISTURE. MOISTURE CHARTS ARE NOT AS
BULLISH AS THEY COULD BE IN THIS SITUATION SO WILL NOT GO KEEP
POPS MODESTLY LOW. GFS DOES INDICATE A WEAK INVERTED TROUGH
APPROACHING THE COAST SUNDAY WHICH MIGHT HELP INITIATED
CONVECTION ALONG THE SEA BREEZE. THEN FOR MONDAY AND TUESDAY
FORECAST SOUNDINGS LOOK CONDUCIVE FOR A MORE TYPICAL SEA BREEZE
SCENARIO WITH LIGHT EAST WINDS FROM THE SURFACE TO AT LEAST 7000
FEET. THE ONLY LIMITING FACTOR AGAIN IS THE MOISTURE DEPTH SO WILL
KEEP POPS AT 20 PERCENT OR LESS. AS FOR DAYTIME TEMPERATURES...WILL
CONTINUE TO SHOW A GRADUAL TREND TOWARDS CLIMATOLOGY AS CENTER THE
UPPER RIDGE SHIFTS NORTHEAST. WEAKER SUBSIDENCE AND SLIGHT
INCREASE OF LOW LEVEL MOISTURE AND WINDS TURNING MORE SOUTHEAST TO
EAST SHOULD TONE DOWN DAYTIME HEAT AT LEAST A FEW DEGREES BEFORE
THE DOG DAYS SET IN.
&&
.MARINE...TODAY THROUGH THURSDAY...WINDS WILL FURTHER INCREASE THIS
MORNING AS LOW PRESSURE WRAPS UP IN THE CENTRAL PLAINS. WINDS WILL
REACH AROUND 20 KNOTS BY LATER THIS MORNING...SO SMALL CRAFT
ADVISORIES WILL BE POSTED AT THE NEXT UPDATE...AND WILL REMAIN IN
EFFECT THROUGH AT LEAST MID EVENING. BREEZY CONDITIONS WILL CONTINUE
INTO THE DAY THURSDAY...WHILE SEAS GRADUALLY REACH 4 TO 5 FEET BY
THURSDAY AFTERNOON. THROUGH THE HOLIDAY WEEKEND WINDS AND SEAS TO
SHOW A GRADUAL LOWERING OF WINDS AND SEAS. SMALL CRAFT ADVISORY
CONDITIONS COULD BE EXTENDED THROUGH FRIDAY BUT LOOK TO BE
MARGINAL SATURDAY SUNDAY WITH MUCH BETTER CONDITIONS SUNDAY AND
MONDAY. A FEW SHOWERS ARE POSSIBLE SUNDAY AND MONDAY ESPECIALLY
OVERNIGHT AND DURING THE PREDAWN HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 91 76 94 77 / 0 0 0 10
BROWNSVILLE 92 75 93 77 / 0 0 0 10
HARLINGEN 92 76 96 75 / 0 0 0 10
MCALLEN 96 77 98 75 / 0 0 0 10
RIO GRANDE CITY 100 75 102 73 / 0 0 0 10
SOUTH PADRE ISLAND 84 77 86 79 / 0 0 0 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR GMZ130-132-
135-150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
59...SHORT TERM
64...LONG TERMHazardous weather outlook, May 22, 5:03 AM CDT, 23 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 503 AM CDT TUE MAY 22 2012 TXZ248>257-231015- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 503 AM CDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE RISK OF RIP CURRENTS WILL INCREASE WEDNESDAY AND CONTINUE THROUGH THE REST OF THE WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-231015- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 503 AM CDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE ACROSS PORTIONS OF THE LOWER TEXAS COASTAL WATERS WEDNESDAY THROUGH AT LEAST SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CASTILLO
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.